Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 18, NWS Quad Cities, IA

April 25, 20087 counties in Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 25, 2008, 2:31 PM CDT for 7 counties in Iowa. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2008, 2:31 PM CDT (19:31 UTC)
Expired
Apr 25, 2008, 3:30 PM CDT
In force
59 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Cedar County, IA, Henry County, IA, Johnson County, IA, Keokuk County, IA, Louisa County, IA, Muscatine County, IA, Washington County, IA

The radar

The Quad Cities radar (KDVN), 76 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 2:37 PM CDTHAIL 0.253 W Washington, IA
Apr 25, 3:31 PM CDTTORNADOAtalissa, IAPOSSIBLE TORNADO CAUSED DAMAGE TO FARMS.
Apr 25, 3:37 PM CDTTORNADO5 N Atalissa, IALIKELY TORNADO OBSERVED NORTHEAST OF EXIT NUMBER 265 ON I-80 /ATALISSA TRUCK STOP/. REPORTED BY IOWA STATE PATROL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 1:27 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1215 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
1.1
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 251930
SVRDVN
IAC031-087-103-107-115-139-183-252030-
/O.NEW.KDVN.SV.W.0018.080425T1931Z-080425T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
231 PM CDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CEDAR COUNTY IN EAST CENTRAL IOWA...
  JOHNSON COUNTY IN EAST CENTRAL IOWA...
  WESTERN MUSCATINE COUNTY IN EAST CENTRAL IOWA...
  NORTHERN HENRY COUNTY IN SOUTHEAST IOWA...
  SOUTHEASTERN KEOKUK COUNTY IN SOUTHEAST IOWA...
  WESTERN LOUISA COUNTY IN SOUTHEAST IOWA...
  WASHINGTON COUNTY IN SOUTHEAST IOWA...

* UNTIL 330 PM CDT.

* AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  APPROXIMATELY NEAR WASHINGTON...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES SOUTHEAST OF KALONA AROUND 235 PM CDT...
  RIVERSIDE AROUND 240 PM CDT...
  LONE TREE AND HILLS AROUND 245 PM CDT...
  7 MILES SOUTHEAST OF IOWA CITY...8 MILES SOUTHEAST OF UNIVERSITY
  HEIGHTS AND 9 MILES NORTHWEST OF NICHOLS AROUND 250 PM CDT...
  7 MILES NORTHWEST OF WEST LIBERTY AROUND 255 PM CDT...

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 238 AND 274.

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 1 AND 2.

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4181 9159 4165 9097 4110 9134 4119 9196
TIME...MOT...LOC 1931Z 214DEG 47KT 4137 9162

$$
2 follow-up statements
000 
WWUS53 KDVN 251944 RRA
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
244 PM CDT FRI APR 25 2008

IAC031-087-103-107-115-139-183-252030-
/O.CON.KDVN.SV.W.0018.000000T0000Z-080425T2030Z/
HENRY IA-CEDAR IA-JOHNSON IA-MUSCATINE IA-WASHINGTON IA-KEOKUK IA-
LOUISA IA-
244 PM CDT FRI APR 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR WESTERN LOUISA...SOUTHEASTERN KEOKUK...WASHINGTON...WESTERN
MUSCATINE...JOHNSON...SOUTHWESTERN CEDAR AND NORTHERN HENRY
COUNTIES...

AT 239 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED APPROXIMATELY NEAR RIVERSIDE...OR 13 MILES
NORTHEAST OF WASHINGTON...MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTHEAST OF IOWA CITY MUNICIPAL AIRPORT...8 MILES
  SOUTHEAST OF IOWA CITY AND 9 MILES SOUTHEAST OF UNIVERSITY HEIGHTS
  AROUND 250 PM CDT...
  DOWNEY AND 7 MILES NORTHWEST OF WEST LIBERTY AROUND 255 PM CDT...
  WEST BRANCH...CENTERDALE...OASIS AND SPRINGDALE AROUND 300 PM
  CDT...
  8 MILES NORTHWEST OF ROCHESTER AROUND 305 PM CDT...

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 238 AND 274.

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 1 AND 2.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4181 9159 4165 9097 4110 9134 4119 9196
TIME...MOT...LOC 1944Z 214DEG 47KT 4151 9149

$$
000 
WWUS53 KDVN 251955
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
255 PM CDT FRI APR 25 2008

IAC087-252005-
/O.CAN.KDVN.SV.W.0018.000000T0000Z-080425T2030Z/
HENRY IA-
255 PM CDT FRI APR 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HENRY COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS 
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4130 9168 4181 9159 4165 9097 4125 9131
TIME...MOT...LOC 1955Z 226DEG 52KT 4148 9141

$$

IAC031-103-115-139-183-252030-
/O.CON.KDVN.SV.W.0018.000000T0000Z-080425T2030Z/
CEDAR IA-JOHNSON IA-MUSCATINE IA-WASHINGTON IA-LOUISA IA-
255 PM CDT FRI APR 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN LOUISA...NORTHEASTERN WASHINGTON...WESTERN
MUSCATINE...EASTERN JOHNSON AND SOUTHWESTERN CEDAR COUNTIES...

AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED APPROXIMATELY NEAR LONE TREE...OR 13 MILES NORTH OF COLUMBUS
JUNCTION...MOVING NORTHEAST AT 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NICHOLS AND ADAMS AROUND 300 PM CDT...
  WEST LIBERTY...CENTERDALE AND DOWNEY AROUND 305 PM CDT...
  ATALISSA AND SPRINGDALE AROUND 310 PM CDT...
  ROCHESTER AND LIME CITY AROUND 315 PM CDT...

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 241 AND 273.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4130 9168 4181 9159 4165 9097 4125 9131
TIME...MOT...LOC 1955Z 226DEG 52KT 4148 9141

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 10:47 AM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Apr 25, 10:47 AM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1047 AM CDT FRI APR 25 2008

.UPDATE...
THIS MORNING MCS THAT DROPPED 2 TO 4 INCHES OF RAIN IN PORTIONS OF
EASTERN IOWA HAS MOVED INTO NORTHEAST ILLINOIS. HAVE CANCELLED THE
SEVERE THUNDERSTORM WATCH. STRONG COLD FRONT FROM MCW TO DSM TO
SOUTHWEST MO WILL SWEEP TO THE MS RIVER BY EARLY AFTERNOON AND
CONTINUE INTO ILLINOIS AS THE AFTERNOON PROGRESSES. SNOW IS FALLING
IN NORTHWEST IA AND INTO SD AND NEB. VISIBLE SATELLITE SHOWS
CLEARING TAKING PLACE AHEAD OF FRONT SO INSTABILITY WILL BE
INCREASING. NEXT ROUND OF THUNDERSTORMS ALREADING BEGINNING TO
DEVELOP SOUTH OF DSM INTO NORTHWEST MISSOURI. SCATTERED THUNDERSTORMS
WILL CONTINUE TO EVOLVE LATE THIS MORNING AND EARLY AFTERNOON INTO
EASTERN IOWA. MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL AND
DAMAGING WIND. EVENTUALLY A BKN-SOLID LINE OF STORMS WILL FORM IN
NORTHERN ILLINOIS THIS AFTERNOON. THREAT OF WIDESPREAD HEAVY RAINS
HAVE ENDED SO WILL LET THE FLASH FLOOD WATCH EXPIRE AT 1 PM.

HAVE ALREADY SENT UPDATED GRIDS.

&&

.AVIATION...
SCATTERED THUNDERSTORMS EXPECTED FOR THE DBQ/BRL/MLI TAFS FOR LATE
THIS MORNING AND EARLY AFTERNOON. MORE SOLID LINE OF STORMS WILL
EVOLVE THIS AFTERNOON FARTHER EAST IN NORTHERN ILLINOIS. STRONG COLD
FRONT WILL SWEEP THROUGH THIS AFTERNOON SHIFTING WINDS TO THE
SOUTHWEST AT 15-25 KNOTS. WIDESPREAD MVFR CIGS EXPECTED BEHIND THE
FRONT.
&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR BENTON-
     BUCHANAN-CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-
     IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-
     MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...NONE.
MO...NONE.
&&

HAASE
Hazardous weather outlook, Apr 25, 4:06 AM CDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
406 AM CDT FRI APR 25 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-260915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
406 AM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT
A THUNDERSTORM COMPLEX WILL MOVE ACROSS THE AREA DURING THE MORNING
HOURS BRINGING LOCALLY HEAVY RAINFALL TO THE AREA. BOUNDARIES LEFT
OVER BY THIS THUNDERSTORM COMPLEX WILL ALLOW MORE THUNDERSTORMS TO
DEVELOP DURING THE AFTERNOON AND INTO THE EARLY EVENING HOURS.

SEVERE STORMS MAY BEEN SEEN TODAY AND EARLY THIS EVENING.
HOWEVER...IT WILL BE DEPENDENT UPON BOUNDARIES LEFT OVER FROM THE
MORNING THUNDERSTORMS AND THE AMOUNT OF DAY TIME HEATING. THERE IS A
VERY REAL POSSIBILITY THAT THE BEST CHANCES FOR ANY SEVERE STORMS
MAY LIE WITH THE ARRIVING THUNDERSTORM COMPLEX THIS MORNING. IF THIS
WOULD OCCUR...HAIL AND WIND WOULD BE THE PRIMARY THREAT.

THE HEAVY RAINFALL FROM THE STORMS MAY RESULT IN FLASH FLOODING.
SOILS ARE SATURATED SO ANY ADDITIONAL HEAVY RAINFALL WILL RUN OFF
RAPIDLY.

THE MISSISSIPPI RIVER AND MOST TRIBUTARY RIVERS IN EASTERN IOWA AND
NORTHWEST ILLINOIS WILL REMAIN ABOVE FLOOD STAGE. FLOOD WARNINGS
REMAIN IN EFFECT FOR POINTS IN THE WAPSIPINICON...CEDAR...IOWA...
ENGLISH...SKUNK...DES MOINES...AND MISSISSIPPI RIVER BASINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A STORM SYSTEM PASSING SOUTH OF THE AREA WILL SPREAD RAIN OVER THE
REGION LATE SATURDAY NIGHT THROUGH SUNDAY. ISOLATED NON-SEVERE
THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY. THERE ARE INDICATIONS
THAT TEMPERATURES MAY BE COLD ENOUGH TO SUPPORT A MIX OF RAIN AND
SNOW NORTH OF HIGHWAY 30 DURING THE DAY SUNDAY.

COLD AIR WILL REMAIN OVER THE AREA THROUGH MONDAY NIGHT CREATING A
THREAT OF FREEZING TEMPERATURES AND FROST. AT THIS TIME IT APPEARS
THAT TEMPERATURES MAY DROP TO OR JUST BELOW FREEZING SUNDAY NIGHT
NORTH OF HIGHWAY 30. MONDAY NIGHT...CONDITIONS WILL BE FAVORABLE
FOR FREEZING TEMPERATURES AND A WIDESPREAD FROST ALONG AND NORTH
OF INTERSTATE 80.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY EARLY THIS MORNING AND AGAIN
LATE THIS AFTERNOON.

In the hours before

Local storm report, Apr 25, 2:05 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
205 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     HAIL             PALO                    42.06N 91.80W
04/25/2008  E0.75 INCH       LINN               IA   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED BY FIRE DEPARTMENT

&&
Local storm report, Apr 25, 2:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
212 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HAIL             DELHI                   42.43N 91.33W
04/25/2008  M0.25 INCH       DELAWARE           IA   EMERGENCY MNGR

            NICKEL TO QUARTER SIZE HAIL.

&&

MIKEZ
Local storm report, Apr 25, 2:13 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
213 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             5 SE MANCHESTER         42.43N 91.39W
04/25/2008  M0.75 INCH       DELAWARE           IA   EMERGENCY MNGR

            VERY HEAVY RAIN AND STRONG GUSTY WINDS.

&&

STEVEK
Local storm report, Apr 25, 2:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
222 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             DELHI                   42.43N 91.33W
04/25/2008  M1.75 INCH       DELAWARE           IA   EMERGENCY MNGR

            QUARTER TO GOLF BALL SIZE HAIL.

&&

MIKEZ
Local storm report, Apr 25, 2:29 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
229 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             EARLVILLE               42.48N 91.27W
04/25/2008  M1.00 INCH       DELAWARE           IA   EMERGENCY MNGR

&&
Local storm report, Apr 25, 2:31 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
231 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HAIL             COLESBURG               42.64N 91.20W
04/25/2008  E0.88 INCH       DELAWARE           IA   LAW ENFORCEMENT

&&

ERVIN

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:40 PM CDTRiver Flood WarningDVNJohnson, Washington4 days
Apr 24, 8:40 PM CDTRiver Flood WarningDVNKeokuk5 days
Apr 24, 8:40 PM CDTRiver Flood WarningDVNDes Moines, Henry, Lee18 hr
Apr 24, 9:24 PM CDTRiver Flood WarningDVNDubuque, Jackson6 days
Apr 24, 9:24 PM CDTRiver Flood WarningDVNDubuque, Jackson11 days
Apr 24, 9:24 PM CDTRiver Flood WarningDVNClinton, Scott11 days
Apr 24, 9:24 PM CDTRiver Flood WarningDVNMuscatine, Scott12 days
Apr 25, 5:01 AM CDTRiver Flood WarningDVNBuchanan, Linn4 days
Apr 25, 5:01 AM CDTRiver Flood WarningDVNDelaware, Jones34 hr
Apr 25, 5:01 AM CDTRiver Flood WarningDVNJackson3 days
Apr 25, 5:56 AM CDTFlash Flood WarningDVNBuchanan, Delaware, Dubuque6 hr
Apr 25, 6:55 AM CDTRiver Flood WarningDVNBenton, Linn4 days
Apr 25, 6:55 AM CDTRiver Flood WarningDVNCedar, Johnson, Linn6 days
Apr 25, 6:55 AM CDTRiver Flood WarningDVNJohnson, Louisa, Washington5 hr
Apr 25, 7:11 AM CDTFlash Flood WarningDVNBenton, Iowa, Johnson, Keokuk, Linn6 hr
Apr 25, 7:30 AM CDTSevere Thunderstorm WarningDVNJones30 min
Apr 25, 7:47 AM CDTSevere Thunderstorm WarningDVNJackson13 min
Apr 25, 7:51 AM CDTFlash Flood WarningDVNCedar, Dubuque, Jackson, Jones6 hr
Apr 25, 12:02 PM CDTRiver Flood WarningDVNJackson5 days
Apr 25, 1:42 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Dubuque, Linn63 min
Apr 25, 2:26 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jones, Linn39 min
Apr 25, 2:47 PM CDTRiver Flood WarningDVNJohnson, Louisa, Washington4 days
Apr 25, 2:51 PM CDTTornado WarningDVNHenry, Jefferson, Louisa, Washington39 min
Apr 25, 2:54 PM CDTSevere Thunderstorm WarningDVNLee47 min
Apr 25, 3:01 PM CDTTornado WarningDVNCedar, Johnson, Louisa, Muscatine, Washington44 min
Apr 25, 3:25 PM CDTTornado WarningDVNLouisa, Muscatine65 min
Apr 25, 3:34 PM CDTTornado WarningDVNCedar, Clinton, Muscatine, Scott41 min
Apr 25, 3:41 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson64 min
Apr 25, 4:07 PM CDTTornado WarningDVNClinton, Jackson38 min
Apr 25, 4:19 PM CDTTornado WarningDVNMuscatine, Scott41 min
Apr 25, 4:27 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson63 min
Apr 25, 5:36 PM CDTSevere Thunderstorm WarningDVNJackson24 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.